# SDR CA990707016

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Rivet
- Part number: 214117037
- Condition: Missing
- Location: Turbine Wheel
- Part time: 10,475 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A RETENTION RIVET ON THE FOURTH TURBINE WHEEL IS MISSING.
